# SDR QXEA9700741

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 620601209
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  ACCOMPLISHED HANDLE OBSTRUCTION IN THE DOWN POSITION CHECK LIST.  TAIL ANTI-ICE REMAINED OFF LINE.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  ADJUSTED RIGHT GROUND/FLIGHT SWITCH, OPERATIONAL CHECKS GOOD.
